It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hypoglycemia Message Board

  • Polycystic Ovarian Syndrome cause jitters??

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-26-2013, 07:30 PM   #1
    jenn1981
    Newbie
    (female)
     
    jenn1981's Avatar
     
    Join Date: Jun 2013
    Posts: 3
    jenn1981 HB User
    Unhappy Polycystic Ovarian Syndrome cause jitters??

    I Have been diagnosed with pcos and insulin resistance, my doctor put me on metformin , before the metformin , i would get pms like symptoms but never start a period, one of the most bothersome effects i would have is jittering and feeling shaky and tired, i would check my sugars and they would be in normal range, Im four days into the metformin and today ive been really shaky and jittery and tired just like before. what would be causing the shaking and jittery feeling and will metformin help this? Or could be something sepereate from the pcos, and how long does it take for the metformin to start helping. so far i have just been dizzy and tired on it, not really feeling like myself, any answers are appreciated, thank you in advance.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    polycystic ovary syndrome



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:42 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!